Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Raised itchy rashes on the lower legs and arms. Not responding to benadryl.

I have a rash that started on my lower legs, and now is also on my upper legs and arms. It isn t on the rest of my body. It is not welts or obvious spots, but I can feel the bumps when I run my fingers over it. It is extremely itchy and keeps me awake at night. Benadryl doesn t works that well. I am at my wits end.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Hi welcome to Health care magic forum. From your description it appears that it is not an allergy but is an infection, of either bacterial or fugal. So you need to use antibiotics or anti fungals for cure.

I advise you to consult a dermatologist for diagnosis and treatment. If your skin is dry skin you may need some moisturisers to make it smooth ant resistant to infections.

Take balanced diet and nourishing food to make the skin healthy, and sea that the haemoglobin is upto the mark.

Wishing for a quick and complete recovery . I thank you for calling.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor